# SDR SWIA202266725

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,064 hours, 38,478 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF. NOSE INDICATED DWN . MAIN GEAR HAD WHITE INDICATORS. RAN QRH, MANUAL DEPLOY HANDLE PULLED. SUCCESSFUL GEAR EXTENSION. RETURN TO FIELD   (FLIGHT 4737)   REF CP 25745965 FOR TROUBLESHOOTING GEAR DISAGREE. REF CP 25750887 FOR DAMAGED NLG  HARNESS REPLACEMENT.  REF CP 25745944 FOR REPLACEMENT OF THE NLG SENSOR BRACKET.  REF CP 25750899 FOR OPS CHECK OF PROXIMITY SYSTEM.  REF CP 25750895 FOR OPS CHECK OF NLG EXTENTION AND RETRACTION.
